RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 6, Pages 886–893 (Mi mz4036)  

This article is cited in 1 scientific paper (total in 1 paper)

Topological Classification of Real Three-Dimensional Cubics

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: The paper is devoted to finding topological types of nonsingular real three-dimensional cubics. It is proved that the following topological types exist: the projective space, the disjoint union of the projective space and the sphere, the projective space with handles whose number can vary from one to five. Along with these types, there is another topological type which is possibly distinct from those listed above, and this type is yet not completely described. A real cubic of this type is obtained from the projective space by replacing some solid torus in the space by another solid torus such that, under this replacement, the meridians of the first solid torus become parallels of the other solid torus, and conversely.

Keywords: three-dimensional cubic, topological type, projective space, solid torus, homologically trivial curve, Harnack inequality, Betti number, sigma process

DOI: https://doi.org/10.4213/mzm4036

Full text: PDF file (427 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:6, 841–847

Bibliographic databases:

UDC: 512.7
Received: 24.09.2007

Citation: V. A. Krasnov, “Topological Classification of Real Three-Dimensional Cubics”, Mat. Zametki, 85:6 (2009), 886–893; Math. Notes, 85:6 (2009), 841–847

Citation in format AMSBIB
\Bibitem{Kra09}
\by V.~A.~Krasnov
\paper Topological Classification of Real Three-Dimensional Cubics
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 6
\pages 886--893
\mathnet{http://mi.mathnet.ru/mz4036}
\crossref{https://doi.org/10.4213/mzm4036}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2572840}
\zmath{https://zbmath.org/?q=an:1193.55008}
\elib{http://elibrary.ru/item.asp?id=15297836}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 6
\pages 841--847
\crossref{https://doi.org/10.1134/S0001434609050253}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267684500025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-69949179592}


Linking options:
  • http://mi.mathnet.ru/eng/mz4036
  • https://doi.org/10.4213/mzm4036
  • http://mi.mathnet.ru/eng/mz/v85/i6/p886

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Finashin S., Kharlamov V., “Topology of real cubic fourfolds”, J. Topol., 3:1 (2010), 1–28  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:302
    Full text:46
    References:34
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019